# SDR AALA960388

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Defective
- Location: Rt Mlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT NR 1089 - EN ROUTE PHL/DFW DURING CRUISE AT FL 310, RIGHT MAIN LANDING GEAR RED WARNING LIGHT ILLUMINATED WITH GEAR HANDLE IN OFF POSITION.  CYCLED LANDING GEAR HANDLE TO UP HAD NO EFFECT.  AFTER APPROXIMATELY 10 MINUTES, LIGHT EXTINGUISHED AND REMAINED OUT FOR REMAINDER OF FLIGHT.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
